The Annals of Probability

Vector Valued Subadditive Processes and Applications in Probability

N. Ghoussoub and J. Michael Steele

Full-text: Open access

Abstract

An ergodic theorem is proved which extends the subadditive ergodic theorem of Kingman and the Banach valued ergodic theorem of Mourier. The theorem is applied to several problems, in particular to a problem on empirical distribution functions.

Article information

Source
Ann. Probab., Volume 8, Number 1 (1980), 83-95.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176994826

Digital Object Identifier
doi:10.1214/aop/1176994826

Mathematical Reviews number (MathSciNet)
MR556416

Zentralblatt MATH identifier
0426.60032

JSTOR
links.jstor.org

Subjects
Primary: 60F15: Strong theorems

Keywords
Ergodic theorem subadditive ergodic theorem Banach lattice empirical distributions

Citation

Ghoussoub, N.; Steele, J. Michael. Vector Valued Subadditive Processes and Applications in Probability. Ann. Probab. 8 (1980), no. 1, 83--95. doi:10.1214/aop/1176994826. https://projecteuclid.org/euclid.aop/1176994826


Export citation